U.S. doctors online nowAsk doctors free
A female asked:

Are there any side effects in 10 aztor tablet?

1 doctor answer1 doctor weighed in
Dr. Tony Ho
Dr. Tony Hoanswered
Internal Medicine 14 years experience
Yes: Every drug has side effects, regardless of dose. Atorvastatin shares the same risks of rhabdomyolysis, muscle aches, rash, and various other potential side effects as the other statin drugs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 38-year-old member asked:
1 doctor answer2 doctors weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Jun 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.